Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Gastric, upper stomach burning, tiredness, pregnant, taking digene, taken medication for gastritis

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
Am XXXXXXX aged 26 ,married for 2 years and 5 weeks pregnant now,

-Before 2 months i took medicine for gastritis.
-i suffer from from gastric,upper stomact burning now also.
- am takin digene for it .
-and also i feel indigestion, gastric, feeling tired for this.

Posted Tue, 8 May 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 5 hours later

Thanks for the query

Gastroesophageal reflux disease is common in pregnancy as the harmones of early pregnancy cause relaxation of the lower esophageal sphincter and the enlarging uterus of late pregnancy compresses on the stomach and promotes reflux.

Excess vomiting in early pregnancy limiting oral intake is called hyperemisis gravidarium. If not properly managed it leads to fetal growth retardation and great amount of maternal distress. This usually managed with pyridoxine supplementation, prokinetics like domperidone and acid suppresents. The second generation proton pump inhibitors like esomeprazole, Rabeprazole and pantaprazole are relatively safe in pregnancy. A change in the environment also helps.

You can discuss the medications with your treating doctor, addition of a proton pump inhibitor and a prokinetic agent along with an antacid will make a definite improvement in your condition.

Hope I have answered your query. You are welcome to ask any follow-up queries.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor